# SDR CALA2023122603724

- Difficulty date: December 23, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 106,048 hours, 13,863 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Circuit Card
- Part number: 8105053
- Part serial: C94120122
- Condition: Failed
- Location: Sta 287.7
- Part time: 806,037 hours, 713,860 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: A

## Discrepancy

AI CARD EICAS STATUS WING ANTI-ICE (WAI) CONTROL CARD FAILURE. FIM TASK REF : FIM TASK REFERENCE NOT FOUND CMC MSG# 3018893 FLIGHT STATUS: A INTERMITTENCE CODE: H PH: CRUISE NARRATIVE: ARINC SIGNAL GATEWAY (L EFT), RSCF CARD, ASSY, AIR OFF 27-3011-9-0001 0122 ON 0000 CARD, ASSY, AIR OFF 27-3011-9-0001 0122 ON 27-3011-9-0001 5695 MAT SHOWED ACTIVE FOR MAINT MSG 30-18893. REF FIM 30-11 TASK 815. RPL WAI CONTROL CARD REF MM 30-11-02, OPS TEST GOOD, MSG GONE. VERIFIED PROPER SOFTWARE
